Varieties of De Morgan monoids : minimality and irreducible algebras

Show simple item record

dc.contributor.author Moraschini, Tommaso
dc.contributor.author Raftery, James G.
dc.contributor.author Wannenburg, Johann Joubert
dc.date.accessioned 2018-10-12T11:34:00Z
dc.date.issued 2019-07
dc.description The first author acknowledges project CZ.02.2.69/0.0/0.0/17_050/0008361, OPVVV MŠMT, MSCA-IF Lidské zdroje v teoretické informatice, and project GJ15-07724Y of the Czech Science Foundation. en_ZA
dc.description.abstract Please read abstract in the article. en_ZA
dc.description.department Mathematics and Applied Mathematics en_ZA
dc.description.embargo 2020-07-01
dc.description.librarian hj2018 en_ZA
dc.description.sponsorship The European Union's Horizon 2020 research and innovation programme under the Marie Sklodowska-Curie grant agreement No 689176 (project “Syntax Meets Semantics: Methods, Interactions, and Connections in Substructural logics”). en_ZA
dc.description.uri http://www.elsevier.com/locate/jpaa en_ZA
dc.identifier.citation Moraschini, T., Raftery, J.G. & Wannenburg, J.J. 2019, 'Varieties of De Morgan monoids : minimality and irreducible algebras', Journal of Pure and Applied Algebra, vol. 223, no. 7, pp. 2780-2803. en_ZA
dc.identifier.issn 0022-4049 (print)
dc.identifier.issn 1873-1376 (online)
dc.identifier.other 10.1016/j.jpaa.2018.09.015
dc.identifier.uri http://hdl.handle.net/2263/66866
dc.language.iso en en_ZA
dc.publisher Elsevier en_ZA
dc.rights © 2018 Elsevier B.V. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Journal of Pure and Applied Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. A definitive version was subsequently published in Journal of Pure and Applied Algebra, vol. 223, no. 7, pp. 2780-2803, 2019. doi : 10.1016/j.jpaa.2018.09.015. en_ZA
dc.subject De Morgan monoid en_ZA
dc.subject Sugihara monoid en_ZA
dc.subject Residuated lattice en_ZA
dc.subject Relevance logic en_ZA
dc.title Varieties of De Morgan monoids : minimality and irreducible algebras en_ZA
dc.type Postprint Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record